Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diagnosed with NSU. Taking antibiotic and getting white discharge. Possibility of having STD?

Answered by
Dr.
Dr. Nsah Bernard

General & Family Physician

Practicing since :2012

Answered : 1704 Questions

default
Posted on Thu, 31 Jan 2013 in Sexually Transmitted Diseases
Question: Hi I'm really worried! just want to ask some questions. I have been diagnosed with NSU and have taken the antibioctics straight away a week ago. The antibioctic were the 2 tablets, can't remember the XXXXXXX The doctor at the sex Clinique said it would work within a weeks time. The problem is that I keep having a white discharge every morning and sometimes I notice it during the day. I have had oral sex with a girl 2 days ago and she swallowed my sperm. Will she get nsu aswell? Can you help me with this please? Many thanks
doctor
Answered by Dr. Nsah Bernard 3 hours later
Hi,

It could be helpful if we could know the name of the antibiotic. Ensure you took the antibiotic as prescribed by your physician, There are moments symptoms might persist for even up to a week after taking the full dose of the antibiotic. This might not mean the antibiotic is ineffective. However, it is advisable for you to XXXXXXX your physician at the sex clinic for follow up check. This shall be appropriate to actually decide whether its a treatment failure, or in some cases, a pathogen culture to identify the germ and test for particular antibiotics that could be more specific, sensitive, adapted and specific to the causative agent.

There is some likely hood that your girlfriend could get infected. It could be a good idea if you could take her along, or maybe advise her to go for a consultation too. It is a good idea too to avoid unprotected of penetrative sex for some time till symptoms subside and you get well, for NSU might increase the likelihood of getting on the sexually transmitted infections.

I think its really no cause for alarm now, and just see your Doctor for follow up and control.

Fast recovery,
Dr Nsah.


Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...